MAUDE Adverse Event Report: HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2065428
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
From staff: rn into to turn patient with another rn.Primary rn checked lines to make sure there was enough slack before turning which there was.When turning the patient, primary rn noticed blood on the bed and found the iv connection tubing to be dislodged from the hub without any tension on the tubing.Epinephrine was running through the tubing at the time, rn quickly switched epinephrine to picc line.Rn noticed pressure drop to 99 systolic for a short period of time then bp returned to previous systolic number of 120-130 within an expected timeframe.

Brand Name
LIFESHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key10739859
Report Number10739859
Device Sequence Number1191578
Product Code FPA
UDI-Device Identifier10887787005858
UDI-Public(01)10887787005858
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
Report Date (Section F) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2065428
Device Catalogue Number2065428
Device Lot Number3907078
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight136
Date Report Sent to FDA10/16/2020